U.S. doctors online nowAsk doctors free
Quincy, IL
A 21-year-old female asked:

i have been having a pulling/pinching sensation in my lower abdomen(uterus area)off and on lately.on bc pills so i don't think i'm pregnant.any ideas?

1 doctor answer1 doctor weighed in
Dr. Patrick Connerly
A Verified Doctoranswered
A US doctor answeredLearn more
Many: If this sensation comes and goes, it is more likely a abdominal wall problem, bladder infection or intestinal problem. get exam

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 54-year-old female asked:

Extreme fatigue especially after bowel move and eating. No strength very irritable and feel angry..Unable to think clearly. .Mis speak words or canno

1 doctor answer2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Doctor can evaluate: Extreme fatigue by itself is not normal and needs an evaluation. A primary care doctor can look for causes such as anemia, cancer, infections, hormonal imbalances, etc... Significant anemia (not enough blood) or thyroid hormone problems are two of the many possible causes. One can write down a list of symptoms, with a brief description of each, to take to the doctor.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
Scottsboro, AL
A 29-year-old female asked:

My son has suspected liver and/or thyroid problems. He has bmd and aspergers. His bms have varied from pale/clay colored to a very pale green/tan. He complains of being fatigued and dizzy at times?

1 doctor answer3 doctors weighed in
Dr. Mandakini Patel
Pediatrics 41 years experience
Pedi liver/thryoid : You should see his docotr as pediatric liver and thryoid patients have delicate issues medically and cannot be addressedonthe web. It needs careful managemnt.
Sedalia, MO
A 38-year-old female asked:

I am 38 f obese with fatty liver. I have lost 42 lbs since march . My hair is falling out. Could this be a sign of cirrhosis?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probably not: Cirrhosis is not usually associated with hair loss.Any time there is a rapid reduction in weight or any kind of illness then we can see hair loss increase for several months. This type of hair loss comes back so not to worry. Good luck on your weight loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 9, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.